# SDR DALA2024070506801

- Difficulty date: July 4, 2024
- Submitted: July 5, 2024
- Operation: Air carrier
- Aircraft: N3767
- Make and model: Boeing 737832
- Aircraft serial: 30821
- Aircraft time: 72,481 hours, 27,320 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(LOG 6134782) WEIRD PUNGENT SMELL FOR ABOUT A MINUTE DURING T/O ROLL AND ABOUT A MINUTE ON SHORT FINAL . NOT SURE IF FUMES. SUSPECT AIR CHARGING MANIFOLD. REM/RPLCD MANIFOLD ASSY 737 MM 29-09. LK CK GOOD RE-PREFORMED FIM TASK NO FUMES SMELL NOTED AS PRECAUTUOIN REM/RPLCD BOTH RECIRC FILTERS 737 MM 21-25.
